CSpace

Browse/Search Results:  1-3 of 3 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Finite element approximations for second-order stochastic differential equation driven by fractional Brownian motion 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2018, 卷号: 38, 期号: 1, 页码: 184-197
Authors:  Cao, Yanzhao;  Hong, Jialin;  Liu, Zhihui
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
stochastic differential equation of boundary value type  fractional Brownian motion  piecewise constant approximation  finite element approximation  
Finite element approximations for second-order stochastic differential equation driven by fractional Brownian motion 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2018, 卷号: 38, 期号: 1, 页码: 184
Authors:  Cao, Yanzhao;  Hong, Jialin;  Liu, Zhihui
Favorite  |  View/Download:0/0  |  Submit date:2019/12/31
APPROXIMATING STOCHASTIC EVOLUTION EQUATIONS WITH ADDITIVE WHITE AND ROUGH NOISES 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2017, 卷号: 55, 期号: 4, 页码: 1958-1981
Authors:  Cao, Yanzhao;  Hong, Jialin;  Liu, Zhihui
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
stochastic evolution equation  fractional Brownian motion  Wong-Zakai approximation  Galerkin approximation